Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Estimates for the electric field in the presence of adjacent perfectly conducting spheres


Authors: Habib Ammari, George Dassios, Hyeonbae Kang and Mikyoung Lim
Journal: Quart. Appl. Math. 65 (2007), 339-355
MSC (2000): Primary 35J25; Secondary 73C40
Published electronically: January 16, 2007
MathSciNet review: 2330561
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that, unlike the two-dimensional case, the electric field in the presence of closely adjacent spherical perfect conductors does not blow up even though the separation distance between the conducting inclusions approaches zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35J25, 73C40

Retrieve articles in all journals with MSC (2000): 35J25, 73C40


Additional Information

Habib Ammari
Affiliation: Centre de Mathématiques Appliquées, CNRS UMR 7641 and Ecole Polytechnique, 91128 Palaiseau Cedex, France
Email: ammari@cmapx.polytechnique.fr

George Dassios
Affiliation: Department of Applied Mathematics and Theoretical Physics, University of Cambridge, United Kingdom
Email: G.Dassios@damtp.cam.ac.uk

Hyeonbae Kang
Affiliation: Department of Mathematical Sciences and RIM, Seoul National University, Seoul 151-747, Korea
Email: hkang@math.snu.ac.kr

Mikyoung Lim
Affiliation: Centre de Mathématiques Appliquées, CNRS UMR 7641 and Ecole Polytechnique, 91128 Palaiseau Cedex, France
Email: mklim@cmapx.polytechnique.fr

DOI: https://doi.org/10.1090/S0033-569X-07-01034-1
Keywords: Electric field, gradient estimates, composite materials
Received by editor(s): April 30, 2006
Published electronically: January 16, 2007
Article copyright: © Copyright 2007 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website